# SDR AALA202508292855

- Difficulty date: August 1, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE BORE LOCATED ON UPPER SPAR BTW RIB 4 AND RIB5 RH PYLON, L=13.386 INCH, W=1.340 INCH, D=0.006 INCH. MAINTENANCE REMOVED AND REPLACED SPIGOT FITTING RECEPTACLE OF RH PYLON IAW A319 SRM 54-51-12-300-001.
